MAUDE Adverse Event Report: STRYKER SPINE-FRANCE REFLEX HYBRID QUICK TURN INNER SHAFT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.

STRYKER SPINE-FRANCE REFLEX HYBRID QUICK TURN INNER SHAFT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Catalog Number 48511820B
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/24/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the draw rod (head) has failed.
 
Additional Manufacturer Narrative
Lot# 09c120; visual inspection; device history review; complaint history review; risk assessment.The tip was confirmed fractured.Manufacturing files were reviewed and no anomalies were found.Manufacturing review revealed an instrument approximately 7 years old.The probable root cause is normal wear based on usage and instrument age.
 
Event or Problem Description
It was reported that the draw rod (head) has failed.

Brand Name
REFLEX HYBRID QUICK TURN INNER SHAFT
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6425472
Report Number0009617544-2017-00109
Device Sequence Number551278
Product Code LXH
UDI-Device Identifier07613327277012
UDI-Public(01)07613327277012
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48511820B
Device Lot Number09C120
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/29/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/24/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/22/2017
Supplement Report FDA Received Date05/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1